# SDR CKSA95162

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 71,170 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER ELECTRIC TRIM (SLOW) RUNAWAY AFTER TAKEOFF (CIRCUIT BREAKERS PULLED) AUTO PILOT ENGAGED.  SUBSEQUENT FLIGHT REVEAL NO FURTHER PROBLEMS.  UNABLE TO DUPLICATE AUTO PILOT SYSTEM GROUND TESTS NORMAL IAW MM CHAPTER 22-1-0.  (M)
